# SDR 98UAL900325

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN KEPT CLIMBING TO 12000, ACTUAL ALTITUDE 27000.  TRIED STANDBY AND MANUAL AC-DC.  NO HELP.  OUTFLOW VALVE CLOSED ALL THE TIME.  DESCENDED AND RETURNED TO OAK.
